Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2014, Article ID 459345, 6 pages
Research Article

Noncommutative Phase Space Schrödinger Equation with Minimal Length

1Department of Basic Sciences, Shahrood Branch, Islamic Azad University, Shahrood, Iran
2Department of Basic Sciences, Garmsar Branch, Islamic Azad University, Garmsar, Iran

Received 23 October 2013; Revised 12 December 2013; Accepted 18 December 2013; Published 30 January 2014

Academic Editor: Elias C. Vagenas

Copyright © 2014 H. Hassanabadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

H. Hassanabadi, Z. Molaee, and S. Zarrinkamar, “Noncommutative Phase Space Schrödinger Equation with Minimal Length,” Advances in High Energy Physics, vol. 2014, Article ID 459345, 6 pages, 2014.